# SDR A6WA201141074

- Difficulty date: December 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Out Of Limits
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ABNORMAL LEFT TURN OF CONTROL WHEEL DURING FLIGHT OPS.  ALL TRIMS CENTERED.   INSPECTED AUTOPILOT CONTROL CABLE TENSION 4 FOUND OUT OF LIMITS, ADJUSTED AUTOPILOT CONTROL CABLE TO BE WITHIN LIMITS.
